<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2240</article-id>
      <title-group>
        <article-title>Codes from k-resolving sets for some products </article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Huilgol</surname>
            <given-names>Medha Itagi</given-names>
          </name>
          <aff>Department of Mathematics, Bengaluru City University, Bengaluru, Karnataka, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>D’Souza</surname>
            <given-names>Grace Divya</given-names>
          </name>
          <aff>Department of Mathematics, Bengaluru City University, Bengaluru, Karnataka, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Cangul</surname>
            <given-names>Ismail Naci</given-names>
          </name>
          <aff>Department of Mathematics, Bursa Uludag University, Nilüfer, 16059, Turkey</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>1565</fpage>
      <lpage>1577</lpage>
      <pub-date date-type="pub">
        <day>12</day>
        <month>07</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>In this paper, codes for Cartesian product of graphs such as Kt  Ps and strong product of graphs such as Kt  Ps using k-resolving sets are determined. We also obtain infinite families of Kt  Ps and Kt  Ps of k-dimension. Also, the k-metric dimension of Kt  Ps and Kt  Ps is studied, an exact formula for their dimensions is determined and the codes are obtained.</p>
      </abstract>
      <kwd-group>
        <kwd>Codes</kwd>
        <kwd>k-resolving</kwd>
        <kwd>k-metric basis</kwd>
        <kwd>Cartesian product</kwd>
        <kwd>Strong product</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
